# SDR ASAA0640463

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Galley Door
- Component: Formed Angle
- Component part number: 654580731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE CRACKED FWD OF FWD GALLEY DOOR NR 3 (FROM TOP) STOP PAD FITTING.  REMOVED FABRICATED AND REPLACED ANGLE.
